# SDR UALA2012121707261

- Difficulty date: December 15, 2012
- Submitted: January 18, 2013
- Operation: Air carrier
- Aircraft: N588UA
- Make and model: Boeing 757222
- Aircraft serial: 26717
- Aircraft time: 63,490 hours, 22,237 cycles
- Engine: Pwa PW2037
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Arm
- Condition: Faulty
- Location: Windshield Wiper
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/O,S WINDSCREEN WIPER HAS METAL PIECE STICKING UP.  REPLACED ARM ASSY PER MM.  ADJUSTED AND OPERATIONAL CHECKS GOOD.
